MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH REUSABLE CLIP ADULT SPO2 SENSOR

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH REUSABLE CLIP ADULT SPO2 SENSOR
Model Number REUSABLE CLIP ADULT SPO2 SENSOR
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: (b)(6).A philips remote service engineer (rse) interviewed the customer and then dispatched a philips field service engineer (fse) onsite for further evaluation.The fse detected a signal failure in the oxygen saturation sensor model: m1196a with batch number: in623 69657, and so the fse replaced the defective sensor to resolve the issue.The fse carried out the necessary checks to certify the restoration to pre-fault operating conditions.The fse recommended the customer only use philips-approved accessories and consumables to ensure proper operation of the equipment.A good faith effort (gfe) response confirmed the customer was using philips fast technology.Based on the information available and the testing conducted, the cause of the reported problem was confirmed to be the defective fast sensor.The reported problem was confirmed.If additional information is received the complaint file will be reopened.No further investigation or action is warranted at this time.
 
Event or Problem Description
The customer reported the pulse oximeter of the tower does not pick up well, it tends to pick up downwards.The device was in use on a patient at the time of the event, there was no adverse event reported.

Brand Name
REUSABLE CLIP ADULT SPO2 SENSOR
Common Device Name
REUSABLE CLIP ADULT SPO2 SENSOR
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key23713034
Report Number9610816-2025-001160
Device Sequence Number8910804
Product Code DQA
UDI-Device Identifier00884838001381
UDI-Public(01)00884838001381(10)IN62369657
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K062605
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 12/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberREUSABLE CLIP ADULT SPO2 SENSOR
Device Catalogue Number989803128631
Device Lot NumberIN62369657
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2025
Initial Report FDA Received Date12/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown